On the solution of a Painlevé problem
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2095-2098
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a21,
author = {S. G. Kondratenya},
title = {On the solution of a {Painlev\'e} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2095--2098},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a21/}
}
S. G. Kondratenya. On the solution of a Painlevé problem. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2095-2098. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a21/